MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Model Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device problem found in analysis of production records or trend analysis.Device was not returned for evaluation; therefore, no findings were available."medium" calcification was reported.Vessels that have "moderate or severe calcification" are contraindicated in the ifu.Production records and trend analysis were reviewed with no device problem found.Because the device was implanted and not available for testing, a definitive conclusion could not be reached.Tryton medical, inc., transferred ownership of pma p150039 to poseidon medical, inc.As of september 30, 2019 and notified fda via p150039/a005.Both poseidon medical, as pma holder, and tryton medical, as manufacturer, are obligated to submit mdrs for any qualifying events with the tryton side branch stent.Therefore, this mdr was also submitted by posiedon medical, reference mdr 3016248656-2020-00002.
 
Event or Problem Description
The tryton stent was advanced with difficulty through a proximal stenosis, it was unable to be passed into the om for deployment.The guiding catheter was manipulated to ensure a coaxial orientation.The tryton was slowly pulled back to the guiding catheter and became dislodged from the balloon.A small diameter balloon was passed over sb wire in an attempt to capture the stent.The guiding catheter and all wires were removed with the balloon inflated in attempt to capture the stent.The tryton stent was jailed in place by another stent.The device was prepped per the ifu.An 8f medtronic ebu guiding catheter was used.At the time of this report, no adverse outcomes were noted as a result of the stent coming off the delivery balloon.What was the target lesion (mv and sb)? left cx/om.What was the medina classification? 1,1,1.What was percent mv and sb stenosis? mv-70%, sb-70%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? medium.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? yes.Was there difficulty crossing the lesion? yes.Were multiple dilatations performed during the attempt to place the tryton stent? yes.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? an attempt was made to remove, but became dislodged on this attempt.Was a subsequent tryton stent successfully deployed at the intended site? no.What was the final patient outcome? patient had successful procedure results.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham, nc
MDR Report Key10324413
Report Number3007210870-2020-00002
Device Sequence Number2698041
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Model NumberT5-2530-191-US
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBD18D1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date07/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight83